MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR; WOUND DRAIN
Catalog Number 0080700
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hospital user found a hair that was sealed in the seal and package for the wound drain.User currently only had the one package that was affected.If needed, they have the package available for qa team.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Complete initial reporter facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.The baw is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hospital user found a hair that was sealed in the seal and package for the wound drain.User currently only had the one package that was affected.If needed, they have the package available for qa team.Per additional information received via email on 14oct2025, there was no patient involvement.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Capa 12730081 was initiated to address the reported event.Visual evaluation of the returned sample noted one unopened (with original packaging) pvc drain with trocar.Visual inspection noted visible observation of hair inside the packaging and in the seal of the packaging.This does not meet specification per ip7600576, revision 9 which states " no loose or embedded foreign matter larger".This specific complaint allegation was part of a broader investigation captured in capa 12730081.The capa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: b, d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PVC DRAIN WITH TROCAR
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22530635
Report Number1018233-2025-05926
Device Sequence Number20816354
Product Code GBX
UDI-Device Identifier00801741050114
UDI-Public(01)00801741050114(11)240728(17)290531(10)NGJT1035
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0080700
Device Lot NumberNGJT1035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/03/2025
11/21/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/09/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown